LeRoy High School and the Tourette’s Outbreak Caused by the HPV Vaccine



Quote:HPV (GARDASIL) Side Effects Report #390656

http://www.patientsville.com/vaccines/hp…l-2010.htm

Side affects ongoing including seizure, convulsion, paralysis, loss of sight, hypersensitivity to foods, involuntary motor tics, etc.

HPV Vaccine Linked to Nervous System Disorder and Autoimmunity

http://articles.mercola.com/sites/articl…tions.aspx

At the end of 2013, the human papillomavirus (HPV) vaccine Gardasil had generated nearly 30,000 adverse reaction reports to the US government, including 140 deaths.

Immunization is considered a potential pathway for this pathogenesis via something called ‘molecular mimicry’ — where antibodies against vaccine components ‘cross-react’ with innate body proteins.

Side Effects In Young Girls Take Gardasil Out Of The Japanese Market

http://www.tokyotimes.com/side-effects-i…se-market/

Girls who had received the HPV vaccine suffered from walking disturbances, body tics and seizures.

Teenage Girl Reportedly Suffered Fit In School After Getting HPV Vaccine

http://www.thejournal.ie/hpv-vaccine-2500090-Dec2015/

She immediately had an adverse reaction to it. For over an hour, the teenage girl lay on a mat on the floor of the school while the other girls were being vaccinated. During this time she had seizure-like jerking, rolling eyes, blurred vision, headache and nausea. Two days after the vaccine Abbey returned to school but took another seizure. Thousands of girls worldwide are suffering similar symptoms, in similar circumstances and strongly believe that it is as a direct result of taking the vaccine.

I think the school received a tainted batch of Gardasil, and though the vaccine is clearly highly toxic regardless, it makes sense that a tainted batch resulted in even more damage.

Erin Brockovich and her ‘cyanide spill’ excuse for an explanation was simply controlled opposition, Erin is and has always been a tool. It wouldn’t only effect girls, and the effects would have been seen over decades instead. It’s a ludicrous “explanation”.

from SECTUAL – Discussion Forum http://www.sectual.com/thread-2578.html

Advertisements